CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
  location:  PublicationsjournalsCJM
Publications        

Canadian Journal of Mathematics

June 20, 2018 — The Canadian Mathematical Society is pleased to announce a partnership with Cambridge University Press for the publication of the Canadian Journal of Mathematics and the Canadian Mathematical Bulletin. Click for media release.

The Canadian Journal of Mathematics (CJM) is one of the flagship publications of the Canadian Mathematical Society, devoted to publishing original research works of high standard. The CJM is published six times per year.

Current Issue :

Vol. 70, No. 6 (Dec 2018)

Subscriptions :

Back Issues :

About the Journal :

CJM Digital Archive

  • All articles back to the first publication in 1949 are available.
  • Current subscribers have full access to the complete archive.
  • All articles published before 2014 are available to the public.
Search:
   both the CJM and the CMB

The newest articles are published Online First!.

YearVol No. 1No. 2No. 3No. 4No. 5No. 6
2018(v70) Feb Apr Jun Aug Oct Dec
2017(v69) Feb Apr Jun Aug Oct Dec
2016(v68) Feb Apr Jun Aug Oct Dec
2015(v67) Feb Apr Jun Aug Oct Dec
2014(v66) Feb Apr Jun Aug Oct Dec

All issues published before 2014 are open to the public.

Archived volumes:
Browse by MSC category:
Enter code here:

Top papers from the Canadian Journal of Mathematics:

Fluctuation of matrix entries and application to outliers of elliptic matrices
Benaych-Georges, Florent; Cébron, Guillaume; Rochet, Jean
Published: 2018-02-01
Non-stable $K_1$-functors of Multiloop Groups
Stavrova, Anastasia
(This paper earned the 2018 G. de B. Robinson Award)
Published: 2016-02-01
Global Holomorphic Functions in Several Noncommuting Variables
Agler, Jim; McCarthy, John E.
(This paper earned the 2016 G. de B. Robinson Award)
Published: 2015-04-01
Equicontinuous Delone Dynamical Systems
Kellendonk, Johannes; Lenz, Daniel
Published: 2013-02-01
Densities of Short Uniform Random Walks
Borwein, Jonathan M.; Straub, Armin; Wan, James; Zudilin, Wadim
(This paper earned the 2014 G. de B. Robinson Award)
Published: 2012-10-01
Free Bessel Laws
Banica, T.; Belinschi, S. T.; Capitaine, M.; Collins, B.
(This paper earned the 2012 G. de B. Robinson Award)
Published: 2011-02-01
$\mathcal{Z}$-Stable ASH Algebras
Toms, Andrew S.; Winter, Wilhelm
(This paper earned the 2010 G. de B. Robinson Award)
Published: 2008-06-01
Extremal Metric for the First Eigenvalue on a Klein Bottle
Jakobson, Dmitry; Nadirashvili, Nikolai; Polterovich, Iosif
(This paper earned the 2008 G. de B. Robinson Award)
Published: 2006-04-01
$\mathbb{Z}[\sqrt{14}]$ is Euclidean
Harper, Malcolm
(This paper earned the 2006 G. de B. Robinson Award)
Published: 2004-02-01
Comparison of $K$-Theory Galois Module Structure Invariants
Chinburg, T.; Kolster, M.; Snaith, V. P.
(This paper earned the 2002 G. de B. Robinson Award)
Published: 2000-02-01
The Characteristic Numbers of Quartic Plane Curves
Vakil, Ravi
(This paper earned the 2000 G. de B. Robinson Award)
Published: 1999-10-01
Thaine's method for circular units and a conjecture of Gross
Darmon, Henri
(This paper earned the 1996 G. de B. Robinson Award)
Published: 1995-04-01
Measure-valued branching diffusions with singular interactions
Evans, Steven N.; Perkins, Edwin A.
(This paper earned the 1996 G. de B. Robinson Award)
Published: 1994-02-01
Convex polyhedra with regular faces
Johnson, Norman W.
Published: 1966-01-01
Paths, trees, and flowers
Edmonds, Jack
Published: 1965-01-01
Maximal flow through a network
Ford, L. R.; Fulkerson, D. R.
Published: 1956-01-01
Generalized Hamiltonian dynamics
Dirac, P. A. M.
Published: 1950-01-01
Bakry-Émery Curvature Functions on Graphs
Cushing, David; Liu, Shiping; Peyerimhoff, Norbert
Published:
 

© Canadian Mathematical Society, 2018 : https://cms.math.ca/